PDA

View Full Version : raybo


raybo
01-22-2013, 09:04 PM
Hi:

I am going to the VA tomorrow and while there I will ask about changing from Paxil (which I have been on for 7 years) to Welbutrin. I should leave well enough alone but the ED that paxil causes is not fair to my spouse. I have known this but never recieved a complaint from her-but I may have been an ignoramus about it. We are in our early 80's but still have sincere feelings for each other. I have read that Webutrin may cause fits of sudden anger. This side effect would not be acceptable. Thanks.
Raybo.

ladybud
01-23-2013, 12:10 AM
I have taken Wellbutrin for years and know many others who have taken it with very good results and no problems with the side effect you mentioned. It might be worth trying, as it is a well liked, reliable medication and less likely to cause ED. Keep in mind though that ED can occur for many reasons, and at your age, testosterone deficiency or vascular insufficiency could be contributing. It is easy to get your testosterone level checked and supplement that if the change in med doesn't help the problem.